# SDR AALA20110422TUL01

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FORWARD CARGO CORROSION ALONG DOOR CUTOUT DOOR PAN, STATIONS 370 TO 427, LONGERON 28 RIGHT.  REMOVED DAMAGED AREA OF DOOR PAN AND INSTALLED SERVICEABLE FORWARD CARGO DOOR PAN STATIONS 370 TO 427 PER SRM 53-05-00 AND EA MD80-53-016572.
